# SDR 97ZZZX3580

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 5050031926
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL TIME INSTALLED 221.2 HOURS.  INTERMITTENT - GYRO SLOW TO SPOOL AND SPINS IN-FLIGHT.  REMOVED AND REPLACED.
